Alert archive / Texas / Special Weather Statements in 2015

Special Weather Statement, NWS Midland/Odessa, TX

August 14, 2015Andrews County, Texas

NWS Midland/Odessa, TX issued this special weather statement at Aug 14, 2015, 8:21 PM CDT for Andrews County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2015, 8:21 PM CDT (01:21 UTC)
Expired
Aug 14, 2015, 9:00 PM CDT
In force
39 min
Issued by
NWS Midland/Odessa, TX

County Andrews County, TX

The radar

The Midland/Odessa radar (KMAF), 62 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1014 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2431 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WWUS84 KMAF 150121
SPSMAF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
821 PM CDT FRI AUG 14 2015
 
TXZ045-046-050-051-150200-
ANDREWS TX-MARTIN TX-GAINES TX-DAWSON TX-
821 PM CDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARTIN...
SOUTHWESTERN DAWSON...NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES
COUNTIES UNTIL 900 PM CDT...

AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTHEAST OF ANDREWS COUNTY AIRPORT...OR 17 MILES NORTHEAST OF
ANDREWS...MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANDREWS...FLOREY...ANDREWS COUNTY AIRPORT AND TARZAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3262 10263 3269 10217 3221 10192 3219 10280
TIME...MOT...LOC 0121Z 343DEG 21KT 3244 10228 

$$

29

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this special weather statement went out at Aug 14, 7:38 PM CDT, 43 minutes earlier.

Area forecast discussion, Aug 14, 7:38 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service MIDLAND/ODESSA TX
738 PM CDT FRI AUG 14 2015

.UPDATE...
Updated the forecast to increase PoPs across mainly the eastern
Permian Basin this evening.

&&

.DISCUSSION...
Current radar is showing colliding outflow boundaries have
increased coverage of showers and thunderstorms across the eastern
Permian Basin and lower Trans Pecos. There could be some brief
heavy rain from these cells but the main threat will be lightning
and gusty winds which have been measured in excess of 50 mph. The
highest rain chances will certainly be before 06Z when the loss of
daytime heating helps stabilize the atmosphere, but cannot rule
out isolated storms continuing past midnight along residual
boundaries.

Hennig

&&

.PREV DISCUSSION... /issued 552 PM CDT FRI AUG 14 2015/

AVIATION...
00Z TAF issuance
Thunderstorms have developed this afternoon and will likely
continue through most of the evening across the area. Have
included tempos in the TAFs for gusty winds and low visbys due to
dust and rain. These storms will shift southwest of most of the
terminals by midnight. More storms are possible Saturday
afternoon, mainly across SE NM and the higher terrain.

PREV DISCUSSION... /issued 238 PM CDT FRI AUG 14 2015/

DISCUSSION...As of 2:15 PM CDT Friday...Convection has started to
break out in the Davis and Guadalupe Mtns with the intense heating
and the moist upslope easterly flow. Convection is also starting
to break out in the Permian Basin and southeast of Midland.

Satl imagery shows the center of the persistent ridge over the
fore corners region of the Desert SW. A shortwave rotating around
the ridge is dropping south thru OK and North TX. High resolution
models (HRRR and RAP13) are generally similar in bringing
convection late this aftn and evening SSW across the CWA.

Tomorrow should finally break the streak of 100+ days as the ridge
retrogrades a little further west allowing cooler temps aloft.
There could be isolated convection as another weaker shortwave
rotates across. The best chance will be in the mtns with continued
upslope flow. Temps will heat up once again as the ridge edges
east as a shortwave dives southeast out of the Pacific NW.

As the shortwave moves across the Central Plains a cold front will
drop south thru the CWA Wednesday aftn/night. In addition to the
possibility of convection temps might actually cool to near normal
levels...if not a bit below normal!

By the end of next week temps will heat up once again as the ridge
builds back in in response to the shortwave lifting northeast. The
cold front that moves thru on Weednesday will basically dissipate.

Strobin

CLIMATE...Yet again today Midland Intl Air and Space Port
reached the century mark. This makes it 11 days in a row of 100
degrees or greater at Midland Intl Air and Space Port...which ties
an August record for most consecutive days of 100 or greater set
in 2011.

Today also marks the 35th consecutive days of 95 degrees or
greater at Midland Intl Air and Space Port which is the third
longest streak. The second longest stretch of 95 degrees or above
is 36 days set in 2001. The longest stretch of 95 degrees or above
is a remarkable 69 days (!) set in 2011.

Official climate records have been kept at Midland Intl Air and
Space Port since 1930.

Strobin

MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX                  74  95  73  97  /  50  10  10   0
CARLSBAD NM                    73  97  71  95  /  20  30  20  20
DRYDEN TX                      77  99  74 100  /  20  20  10   0
FORT STOCKTON TX               73  96  73  96  /  40  20  10   0
GUADALUPE PASS TX              69  91  67  87  /  20  20  20  20
HOBBS NM                       70  94  69  92  /  30  10  20  20
MARFA TX                       65  88  62  86  /  20  30  20  20
MIDLAND INTL AIRPORT TX        74  96  72  97  /  40  10  10   0
ODESSA TX                      75  95  73  96  /  40  10  10   0
WINK TX                        75  99  74  99  /  40  10  10  10

&&

29/10
Hazardous weather outlook, Aug 14, 2:38 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
238 PM CDT FRI AUG 14 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
238 PM CDT FRI AUG 14 2015 /138 PM MDT FRI AUG 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST THROUGH TONIGHT
FOR MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE BEST
CHANCES FOR RAIN TONIGHT LOOK TO BE CONFINED TO THE WESTERN
PERMIAN BASIN. WIND GUSTS TO 50 MPH...LOCALIZED AREAS OF BLOWING
DUST REDUCING VISIBILITY TO BELOW A MILD...AND FREQUENT CLOUD-TO-
GROUND LIGHTNING ARE POSSIBLE WITH THESE THUNDERSTORMS.

THUNDERSTORM ACTIVITY WILL BEGIN TO WANE DURING THE EARLY MORNING
HOURS SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL SHIFT WEST THIS WEEKEND AND THROUGH THE
EARLY PART OF NEXT WEEK. MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL AFFECT THE MOUNTAINS AND ADJACENT PLAINS. WIND GUSTS TO 50
MPH...LOCALIZED AREAS OF BLOWING DUST REDUCING VISIBILITY TO BELOW
A MILE...AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Aug 14, 6:53 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 PM CDT FRI AUG 14 2015

TXZ048-053-150045-
SCURRY TX-MITCHELL TX-
653 PM CDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL AND SOUTHEASTERN SCURRY
COUNTIES UNTIL 745 PM CDT...

AT 653 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LORAINE...OR 7 MILES EAST OF COLORADO CITY...MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY...CHINA GROVE...VALLEY VIEW...LORAINE...WESTBROOK...
INADALE...BUFORD...LAKE COLORADO CITY...CUTHBERT...COLORADO CITY
AIRPORT...DUNN...CHAMPION CREEK RESERVOIR...LAKE COLORADO CITY STATE
PARK...US-84 NEAR THE NOLAN-FISHER COUNTY LINE AND I-20 NEAR THE
NOLAN-MITCHELL COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 198 AND 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3209 10070 3209 10081 3232 10117 3246 10116
      3263 10086 3260 10066 3217 10066
TIME...MOT...LOC 2353Z 017DEG 22KT 3243 10074

29
Special weather statement, Aug 14, 7:18 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
718 PM CDT FRI AUG 14 2015

TXZ046-051-052-150100-
MARTIN TX-DAWSON TX-HOWARD TX-
718 PM CDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARTIN...SOUTHEASTERN
DAWSON...HOWARD AND SOUTHWESTERN BORDEN COUNTIES UNTIL 800 PM CDT...

AT 717 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER FAIRVIEW IN MITCHELL COUNTY...OR 9 MILES
NORTHWEST OF BIG SPRING... MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG SPRING...STANTON...BROWN...MIDWAY...KNOTT...LUTHER...BIG SPRING
COUNTRY CLUB...VEALMOOR...LOMAX...FAIRVIEW IN MITCHELL COUNTY...
COURTNEY...STANTON MUNICIPAL AIPORT...ELBOW...SOUTH HAVEN|2...BIG
SPRING MCMAHON-WRINKLE AIRPARK...FLOWER GROVE...SOUTH HAVEN...MIDWAY
IN HOWARD COUNTY...LENORAH AND SAND SPRINGS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 156 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3214 10193 3255 10182 3254 10169 3253 10169
      3252 10135 3209 10134
TIME...MOT...LOC 0017Z 357DEG 21KT 3236 10157

29
Special weather statement, Aug 14, 7:30 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
730 PM CDT FRI AUG 14 2015

TXZ045-050-150115-
ANDREWS TX-GAINES TX-
730 PM CDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ANDREWS AND
SOUTHEASTERN GAINES COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
GAINES COUNTY AIRPORT...OR NEAR SEMINOLE...MOVING SOUTH AT 15 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...FAIRVIEW...FAIRVIEW IN GAINES COUNTY...FLOREY...FRANKEL
CITY AND GAINES COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3269 10285 3285 10244 3253 10222 3232 10277
TIME...MOT...LOC 0030Z 338DEG 14KT 3266 10260

29
Special weather statement, Aug 14, 7:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
736 PM CDT FRI AUG 14 2015

TXZ074-075-081-150130-
DAVIS/APACHE MOUNTAINS AREA TX-PECOS TX-BIG BEND AREA TX-
736 PM CDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFF DAVIS...CENTRAL
PECOS AND NORTHWESTERN BREWSTER COUNTIES UNTIL 830 PM CDT...

AT 736 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF BELDING...OR 20 MILES SOUTHWEST OF FORT STOCKTON...
MOVING SOUTH AT 15 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALPINE...HOVEY...BELDING AND SIERRA MADERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3079 10352 3082 10244 3032 10238 3030 10368
TIME...MOT...LOC 0036Z 012DEG 12KT 3063 10303

29
Special weather statement, Aug 14, 7:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
757 PM CDT FRI AUG 14 2015

TXZ050>052-061>063-150145-
ANDREWS TX-MARTIN TX-ECTOR TX-MIDLAND TX-HOWARD TX-GLASSCOCK TX-
757 PM CDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIDLAND...NORTHERN
GLASSCOCK...MARTIN...NORTHEASTERN ECTOR...SOUTHEASTERN ANDREWS AND
SOUTHERN HOWARD COUNTIES UNTIL 845 PM CDT...

AT 756 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR STANTON...MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDLAND...BIG SPRING...STANTON...GARDEN CITY...COAHOMA...MIDLAND
AIRPARK...FAIRVIEW IN MITCHELL COUNTY...MIDLAND INTERNATIONAL
AIRPORT...ELBOW...SOUTH HAVEN...MIDWAY IN HOWARD COUNTY...MIDLAND
INTERNATIONAL...SPRABERRY...GRADY...GARDENDALE... COTTON
FLAT...TARZAN...BIG SPRING COUNTRY CLUB AND LOMAX.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 129 AND 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3209 10126 3180 10127 3195 10239 3241 10219
      3236 10125 3209 10123
TIME...MOT...LOC 0056Z 026DEG 22KT 3222 10179

29
Special weather statement, Aug 14, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
821 PM CDT FRI AUG 14 2015

TXZ045-046-050-051-150200-
ANDREWS TX-MARTIN TX-GAINES TX-DAWSON TX-
821 PM CDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARTIN...
SOUTHWESTERN DAWSON...NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES
COUNTIES UNTIL 900 PM CDT...

AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTHEAST OF ANDREWS COUNTY AIRPORT...OR 17 MILES NORTHEAST OF
ANDREWS...MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANDREWS...FLOREY...ANDREWS COUNTY AIRPORT AND TARZAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3262 10263 3269 10217 3221 10192 3219 10280
TIME...MOT...LOC 0121Z 343DEG 21KT 3244 10228

29

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:18 PM CDTSpecial Weather StatementMAFHoward42 min
Aug 14, 7:30 PM CDTSpecial Weather StatementMAFGaines45 min
Aug 14, 7:36 PM CDTSpecial Weather StatementMAFPecos54 min
Aug 14, 7:57 PM CDTSpecial Weather StatementMAFGlasscock, Howard, Martin48 min
Aug 14, 8:36 PM CDTAreal Flood AdvisoryMAFMidland3 hr
Aug 14, 8:59 PM CDTSpecial Weather StatementMAFEctor, Glasscock, Midland46 min

Nearby

Special Weather Statements in Texas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.